# SDR ASAA2015031110926

- Difficulty date: March 11, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 32,163 hours, 9,913 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Element
- Part number: 1016755
- Condition: Failed
- Location: L2  Window
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW HEAT "OVERHEAT" ILLUMINATED AT THE GATE A FEW MINUTES AFTER WINDOW HEAT TURNED ON.  OUTSIDE AIR TEMP WAS 57DEF F AND CLOUDY SKIES.  ACFT GROUNDED.  FOUND HIGH RESTIANCE BETWEEN C&D, PRIMARY TAPS, SPARE SENSOR OK.  SWAPPED TAPS TO SPARE SENSOR REF WDM 30-41-12.  OPS CK OK.  REF MM 30-41-11-710-801, VERIFIED RESISTANCE FOR H15 WINDOW IS 65 OHMS & IS TAPPED TO TERMINAL 2 ON TB5016.
